# SDR SWAA2021101922846

- Difficulty date: September 24, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 53,921 hours, 32,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW BS767 TO BS794 RBL25 AND WL156 AT AFT CARGO COMPARTMENT ; 2021-437332 / [13] REPLACED WEB-INTERCOSTAL LOCATED BTW BS767 TO BS794 RBL25 AND WL156 AT AFT CARGO COMPARTMENT AND FASTENERS IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A0081 REV ITEM RII
